MathSciNet Relay Station
MathSciNet bibliographic data
MR1266073 (95b:81179) 81T40 (57N05 81T25)
Fukuma, M.; Hosono, S.; Kawai, H. Lattice topological field theory in two dimensions. Comm. Math. Phys. 161 (1994), no. 1, 157–175.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement